# SDR KBMA111988

- Difficulty date: December 5, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 8,539 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: ECX119
- Condition: Binding
- Location: Hyd System
- Part time: 1,483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO UNIT IS BINDING.  REPLACED WITH OVERHAULED SERVO.
